Volume 10, Number 1 (2016)
7 articles
-
Applications of Extremal Theorem to a Class of p-Valent Analytic Functions
-
Homotopy Perturbation Method for Solving the Fractional Fisher's Equation
-
Harmonic Analysis Associated with the Generalized q-Bessel Operator
-
On Weak and Strong Convergence Theorems of Modified SP-Iteration Scheme for Total Asymptotically Nonexpansive Mappings
-
Fejer-Hadamard Inequlality for Convex Functions on the Coordinates in a Rectangle from the Plane
-
Convergence Theorem for Generalized Mixed Equilibrium Problem and Common Fixed Point Problem for a Family of Multivalued Mappings
-
Fixed point results of Altman integral type mapping in S-metric spaces